PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | Vol. 59, no 2 | 115--119
Tytuł artykułu

Solution to a Problem of Lubelski and an Improvement of a Theorem of His

Autorzy
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The paper consists of two parts, both related to problems of Lubelski, but unrelated otherwise. Theorem 1 enumerates for a=1,2 the finitely many positive integers D such that every odd positive integer L that divides x2+Dy2 for (x,y)=1 has the property that either L or 2aL is properly represented by x2+Dy2. Theorem 2 asserts the following property of finite extensions k of Q: if a polynomial f∈k[x] for almost all prime ideals p of k has modulo p at least v linear factors, counting multiplicities, then either f is divisible by a product of v+1 factors from k[x]∖k, or f is a product of v linear factors from k[x].
Wydawca

Rocznik
Strony
115--119
Opis fizyczny
Bibliogr. 10 poz.
Twórcy
autor
  • Institute of Mathematics Polish Academy of Sciences Śniadeckich 8 00-956 Warszawa, Poland , schinzel@impan.pl
Bibliografia
  • [1] Z. I. Borevich and I. R. Shafarevich, Number Theory, 3rd ed., Nauka, Moscow, 1985 (in Russian).
  • [2] W. Burnside, Theory of Groups of Finite Order, 2nd ed., reprint Dover, 1955.
  • [3] H. Hasse, Zwei Bemerkungen zu der Arbeit „Zur Arithmetik der Polynome“ von U. Wegner in den Mathematischen Annalen, Bd. 105, S. 628–631, Math. Ann. 106 (1932), 455–456.
  • [4] S. Lubelski, Über die Teiler der Form x2 + Dy2, in: Comptes Rendus du Premier Congrès des Mathématiciens de Pays Slaves, 1930, 233–243.
  • [5] —, Über die Teiler der Form x2 + Dy2, Prace Mat.-Fiz. 38 (1931), 41–61.
  • [6] —, Über die Teiler der Form x2 + Dy2, II, ibid. 40 (1932), 69–95.
  • [7] —, Zur Reduzibilität von Polynomen in der Kongruenztheorie, Acta Arith. 1 (1936), 169–183.
  • [8] J. Oesterlé, Nombres de classes des corps quadratiqes imaginaires, Astérisque 121–122 (1985), 309–323.
  • [9] H. M. Stark, On complex quadratic fields with class number two, Math. Comp. 29 (1975), 289–302.
  • [10] H. Weber, Lehrbuch der Algebra, Bd. III, reprint Chelsea, 1961.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.baztech-22f27412-d3a0-4920-a8f6-4811186b2101
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.